# SDR CAL951076

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Sensor
- Condition: Loose
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 0320 - EWR - THE GEAR HANDLE WOULD NOT MOVE TO UP POSITION WHEN RAISING GEAR AFTER TAKEOFF.  THE LANDING GEAR LATCH AND PRESS WARNING CIRCUIT BREAKER WAS RESET IN ACCORDANCE WITH QRH AND THE GEAR RAISED NORMALLY.  MAINTENANCE FOUND THE RIGHT SAFETY SENSOR LOOSE IN ITS MOUNTING BRACKET AND CLEARANCE WAS EXCESSIVE.  THE SAFETY SENSOR WAS ADJUSTED AD TIGHTENED PER MM 32-09-01, PAGES 501-507.  OPERATION OF THE GEAR LEVER LATCH SYSTEM CHECKED GOOD.  (M)
